Benutzer: Gast  Login
Dokumenttyp:
Zeitungsartikel 
Autor(en):
Chong, C. 
Titel:
High-frequency analysis of parabolic stochastic PDEs 
Abstract:
We consider the problem of estimating stochastic volatility for a class of second-order parabolic stochastic PDEs. Assuming that the solution is observed at a high temporal frequency, we use limit theorems for multipower variations and related functionals to construct consistent nonparametric estimators and asymptotic confidence bounds for the integrated volatility process. As a byproduct of our analysis, we also obtain feasible estimators for the regularity of the spatial covariance function of...    »
 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Annals of Statistics 
Jahr:
2020 
Band / Volume:
48 
Quartal:
2. Quartal 
Heft / Issue:
Seitenangaben Beitrag:
1143-1167 
Sprache:
en 
Volltext / DOI:
WWW:
_blank 
Status:
Erstveröffentlichung 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text